# SDR SWAA2015050139217

- Difficulty date: March 15, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A8125U13
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO FLOOR SUPPORT ANGLE CRACKED AT BS 827, RBL 20.  R & R ANGLE IAW SRM.
